This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
I have been feeling constant twitching on my legs and almost everywhere on my body, i started having this liek 3 days now and also i have nervousness and like i have had lots of cofee,
i dont have weakness but i want to make sure i am ok
I had two strokes in one week....I had twitching in my feet, biceps , fingers, face...It did not hurt..I was like a puppett though. My neurologist described it as having an electrical storm in the brain. There is damage after a stroke and depending on where the damage is...There is like signal losses and lapses in the brain causing me to "quiver" It lasts no more than about 15 minutes with me...Stressed out and nervous?
You have every right to be....It is natural to feel that way...I was for sure and I was prescribed Lexapro, I was not on edge anymore and was still "me"..Not the drug itself....I hope this gave you something....You are not alone...
I have no idea what is wrong with you without a personal physical, however I would suggest a test of your acetycholinesterase levels. Your symptoms are characteristic of exposure to organophosphates, such as are used in crop dusting. One way to make the diagnosis is to administer an atropine challenge, and see if the symptoms immediately disappear.
Ok, this might seem petty but I'm not sure where else to ask the question. I have a nervous smile. When I'm uncomfortable a big goofy grin comes across my face. This was difficult to deal with as I was growing up but now, as a parent and business man, it's really difficult. It's hard for my childern to know if I'm serious and it's difficult for partners at work to take me seriously. Is there some sort for cure? Excercise, or theraphy that could help?
i smoke the synthetic weed & lately ive been having full body twitches, vertigo, & my whole body get a ripple of numbness through it, along with nausea. could this possibly be a sign of a slight stroke or possibly brain damage from the chemicals.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.